Skip to content

Beyond the Descartes Circle Theorem

Lagarias, J. C., Mallows, C. L., & Wilks, A. R. (2002). Beyond the Descartes Circle Theorem. American Mathematical Monthly, 338-361.

Type
Journal article
Intellectual base
Primary research
Year
2002
Pages
338-361
DOI
10.1080/00029890.2002.11920896
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/00029890.2002.11920896

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:16a289d7fdc2 · see in the full table